# SDR C2XA98IA071

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: E0052R10B6SNE
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3853 - DURING FLIGHT, CREW REPORTED THE LANDING GEAR CYCLED BEFORE IT WOULD RETRACT.  MAINTENANCE CLEANED THE LEFT MAIN LANDING GEAR UPLOCK BOX CANNON PLUG AND THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.  (X)
